# SDR RRXA97004

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/O SMELLED ELECTRICAL SMOKE ON HIS SIDE.  RT CLEARVIEW AND EYEBROW ANTI-FOG C/B WAS PULLED AS PRECAUTION.  MAINTENANCE FOUND CAPTAINS AND F/O FLOURESENT WHITE LIGHT BALLAST TO BE CAUSING ELECTRICAL SMELL.  ENTERED AS DMI NR 701086 PER MEL 33-1, SYSTEM PLACARD.
